Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

3 year old having fever, body aches, head aches and stomach pain. On tylenol and advil. Advice?

Hi, my 3 yr old daughter has had a fever ranging from 99.8 to 102.9 for 5 days. She complains about body aches, headaches , her belly hurts. I ve been giving here Advil and Tylenol every 3-4 hrs. I m going to the docs tomorrow but what else can I try to break the fever. Nights are horrible. Morning ok. Mid morning horrible, lunch ok, mid afternoon horrible, supper ok and then horrible again. What is wrong?
Asked On : Fri, 10 Aug 2012
Answers:  2 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Dellabella,
Thanks for query.
As there is fever for five days, she requires some investigations like blood complete,ESR, S. Widal.
Urine routine and microscopic.
There is possibility of having typhoid.
Give her plenty of water, light diet.
For relief of fever give Tylenol 6-8 hourly.
Consult your doctor and investigations done.
Ok and bye.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Pediatrician Dr. Chandan's  Response
Hello sir/madam,
I am highly concerned regarding the health of your daughter. From the description of your complaints, it seems that your daughter is probably suffering from Flu like illness. It is better to get your daughter examined by pediatrician, to find out focus of infection if any and do proper work up if required. By the time you should continue with Tylenol every 8 hourly and ensure proper fluids intake is there by the child. Do not worry your child will be well soon. Thank you
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor